Skip Maine state header navigation

Agencies | Online Services | Help

PUBLIC HEARING AGENDA 

Land Use Regulation Commission Public Hearing In the Matter of DP #4889

Champlain Wind, LLC Bowers Wind Project, Carroll Plt, Penobscot County;

Kossuth Twp, Washington County

 

Monday, June 27: Evening session for public testimony [Lincoln]

6:00 pm:                Opening Statement by Presiding Officer, swearing in of those testifying, Staff Statement and Administrative History, and submitting the file to the record (15 min)

6:15:                       Brief presentation by applicant summarizing the proposed project (15)

6:30:                       Public testimony, 10 minute breaks for court reporter, as needed (Part 1), (Part 2), (Part 3)

Closing Statement by Presiding Officer

Recess

 

Tuesday, June 28: Technical session for applicant and intervenors [Lincoln]

8:00--8:15:            Opening Statement by Presiding Officer, swearing in of those testifying, Staff Statement (15 min)

8:15 - 9:15:            Opening Statement and Summary of Testimony by Champlain Wind, LLC (60) (Part 1) (Part 2)

9:15 10:05         Questions by Commissioners, LURC staff & consultants (Part 1) (Part 2)

10:05 10:15:      Break for court reporter (10 minutes)

10:15 --10:55        Continue Questions by Commissioners, LURC staff & consultants (1.5hr total) (Part 1) (Part 2)

10:55 11:20       Cross-examination by PPDLW (25) [Sewall, Raphael, Kiely/West]

11:20 11:45       Cross-examination by Corrigan (25) [Gravel, Knapp, Prescott, Kerns, Kiely/West]

11:45 11:55       Redirect by Champlain)

11:55 12:40:      Break for lunch (45 minutes)

12:40 1:10         Opening Statement and Summary of Testimony by CLF (30)

1:10 1:20            Questions by Commission (10)

1:20 1:25            Redirect by CLF (5)

1:25 -- 2:10           Opening Statement and Summary of Testimony by PPDLW (45) (part 1) 

2:10 2:30            Questions by Commission (20) (part 2)

2:30 3:00            Cross-examination by Champlain (30)

3:00 3:05            Cross-examination by CLF (5)

3:05 3:10            Redirect by CLF (5)

3:10 3:20:           Break for court reporter (10 minutes)

3:20 3:50            Opening Statement and Summary of Testimony by Mr. Corrigan (30)

3:50 4:10            Questions by Commission (20)

4:10 4:30            Cross-examination by Champlain (20)

4:30 4:35            Cross-examination by CLF (5)

4:35 4:40            Redirect by Mr. Corrigan (5)

4:40 4:55            Opening Statement and Summary of Testimony by Mr. Mott (15)

4:55 5:05            Questions by Commission (10)

5:05 5:10            Cross-examination by Champlain (5)

5:10 6:00:           Dinner (50 minutes) DP 4889, Eighth Procedural Order, Hearing Schedule Page 4

 

Tuesday, June 28 Evening session for public testimony [Lincoln]

6:00 pm:                Opening Statement by Presiding Officer, swearing in of those testifying, Staff Statement and Administrative History, and reference to record materials (15 min)

6:15 6:30:           Brief presentation by applicant summarizing the proposed project (15)

6:30:                       Public testimony, 10 minute breaks for court reporter, as needed (Part 1) , (Part 2) , (Part 3) (Part 4) , (Part 5) , (Part 6)

Closing Statement by Presiding Officer

Adjourn

 

Wednesday, July 6: Continuation of technical session for agencies/consultants [Bangor]

9:30 9:45 am     Opening Statement by Presiding Officer, swearing in of those testifying, Staff Statement and Administrative History, and reference to record materials (15 min)

9:45 12:00         Cross-examination of state agencies and LURC consultants: Jim Palmer, DIFW staff;

The Commission may call upon other state agency representatives to be present, including its sound consultant, Warren Brown, and a representative from the Maine Public Utilities Commission, as needed.

Questions by Commission and LURC staff (45) (Part 1) (Part 2)

Cross-examination by Champlain (45)

Cross-examination by CLF (20)

Cross-examination by Corrigan (20)

Re-Cross-examination by Champlain (20)

10 minute breaks for court reporter, as needed

Closing statement by Presiding Officer

Adjourn